MathSciNet Relay Station
MathSciNet bibliographic data
MR2300490 93D05 (93C83)
Peet, Matthew; Lall, Sanjay Global stability analysis of a nonlinear model of Internet congestion control with delay. IEEE Trans. Automat. Control 52 (2007), no. 3, 553–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement